# SDR UPS00831736

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, CORROSION ON SKIN AT FS 920L BELOW CUSP OVERWING CABIN AREA.  REPLACED CORRODED SECTION OF FLOORBEAM WITH NEW IAW REO G-07058.
